# SDR RAIA00402001

- Difficulty date: February 2, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 17,109 hours, 17,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - ESCAPE PATH LIGHTS INOP BEYOND ROW 7.  MAINTENANCE RE-SECURED CONNECTOR AT PATH LIGHTS.
